Skip to main content
Log in

Divergence-Free Solutions of Poisson-Like Equations

  • Original Paper
  • Published:
Journal of Mathematical Fluid Mechanics Aims and scope Submit manuscript

Abstract.

It is shown that Poisson-like equations for 3-vector fields can have divergence-free solutions and desired boundary behaviour in bounded domains, provided the mean curvature of the boundary is nowhere too large positive. A-priori estimates for the solutions are given.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Niko Sauer.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Sauer, N. Divergence-Free Solutions of Poisson-Like Equations. J. math. fluid mech. 7, 405–412 (2005). https://doi.org/10.1007/s00021-004-0122-x

Download citation

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00021-004-0122-x

Mathematics Subject Classification (2000).

Keywords.

Navigation